MAUDE Adverse Event Report: AIRLIFE VITAL SIGNS; VITAL SIGNS LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT

AIRLIFE VITAL SIGNS; VITAL SIGNS LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Model Number AMN520X4F
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a crack in the limb-o tubing on the main limb, associated with a patient event involving oxygen desaturation.No additional information was provided concerning the patient's outcome.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust. mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25355233
Report Number1314417-2026-00035
Device Sequence Number13253481
Product Code CAI
UDI-Device Identifier10889483596227
UDI-Public(01)10889483596227
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMN520X4F
Device Catalogue NumberAMN520X4F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown